# SDR 2005UALA01229

- Difficulty date: November 4, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 50,910 hours, 27,699 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 204 - Str 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE DENT AT STA 204 & STR 22 LEFT.  *S/D*  REMOVED DAMAGE & ACP NDT FOR CRACKS. NO CRACKS FOUND.  FABRICATED AND INSTALLED DOUBLER & FILLER PER SRM 53-10-01 REPAIR NR 11.
